RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 5, Pages 872–882 (Mi zvmmf846)  

This article is cited in 1 scientific paper (total in 1 paper)

Multicomponent splitting method for first-order evolution equations

A. S. Petrusëv

Russian Research Centre "Kurchatov Institute", Moscow

Full text: PDF file (1328 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:5, 825–834

Bibliographic databases:

UDC: 519.633.6
MSC: Primary 47D06; Secondary 35C15, 65N15
Received: 22.01.2003
Revised: 10.11.2003

Citation: A. S. Petrusëv, “Multicomponent splitting method for first-order evolution equations”, Zh. Vychisl. Mat. Mat. Fiz., 44:5 (2004), 872–882; Comput. Math. Math. Phys., 44:5 (2004), 825–834

Citation in format AMSBIB
\Bibitem{Pet04}
\by A.~S.~Petrus\"ev
\paper Multicomponent splitting method for first-order evolution equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 5
\pages 872--882
\mathnet{http://mi.mathnet.ru/zvmmf846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2096930}
\zmath{https://zbmath.org/?q=an:1101.47310}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 5
\pages 825--834


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf846
  • http://mi.mathnet.ru/eng/zvmmf/v44/i5/p872

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abrashina-Zhadaeva N.G., Romanova N.S., “Multicomponent vector decomposition schemes for the solution of multidimensional problems of mathematical physics”, Differ Equ, 42:7 (2006), 941–953  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:104
    Full text:36
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019